# SDR 97ZZZX3698

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803FC
- Make and model: Beech 76
- Aircraft serial: ME150
- Propeller: Hartzl HCM2YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D42145
- Condition: Cracked
- Location: Blade Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS DISASSEMBLED TO CHECK FOR GREASE LEAK.  HUB EDDY CURRENT INSPECTED PER INSTRUCTIONS SB 164, AND DEFECT NOTED IN ONE BLADE SOCKET.  PHOTOS TAKEN OF HUB AND EDDY CURRENT TEST OF HUB.  HUB RED TAG (REJECT) ALL OTHER PARTS GREEN (SERVICEABLE).  HARTZELL SB NR 164 WARNS, 'UNEXPLAINED VIBRATION OR GREASE LEAKAGE INCIDENTS DEMAND IMMEDIATE INSPECTION FOR CRACKED HUB'.
